Characterization of Global Peak Sets for Aoo (D).
Mathematische Annalen, Tome 259 (1982), pp. 125-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1982__259_163623,
author = {John Eric Fornaess and Berit Stensones Henriksen},
title = {Characterization of {Global} {Peak} {Sets} for {Aoo} {(D).}},
journal = {Mathematische Annalen},
pages = {125--130},
year = {1982},
volume = {259},
zbl = {0489.32010},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__259_163623/}
}
John Eric Fornaess; Berit Stensones Henriksen. Characterization of Global Peak Sets for Aoo (D).. Mathematische Annalen, Tome 259 (1982), pp. 125-130. http://geodesic.mathdoc.fr/item/MAN_1982__259_163623/